# SDR DL72W982165

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE UPPER HORIZ PRESSURE WEB DOUBLER OF THE NLG W/W FWD OF BS 315.  THE DAMAGE NECESSITATED A NEW SECTION BE SPLICED IN.  REPAIRED PER ERA 332271-14.
